# SDR UALA2012121207194

- Difficulty date: December 11, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 39,516 hours, 16,893 cycles
- Engine: Iae V2527A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E NR 5 SLAT TRACK CUTOUT OTBD REINFORCEMENT ANGLE IS BROKEN.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED REPAIR ANGLE PER ECRA #5720-02364 AND REO-L01386 ON NR #39669.  PERMANENT REPAIR WITH NO SUBSEQUENT INSPECTIONS REQUIRED.
